On a relation between Randic Index and Algebraic connectivity

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

9 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)843 - 849
Journal / PublicationMatch
Volume68
Issue number3
Publication statusPublished - Mar 2012

Citation Format(s)

On a relation between Randic Index and Algebraic connectivity. / WANG, Lusheng.
In: Match, Vol. 68, No. 3, 03.2012, p. 843 - 849.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review